CSpace  > 系统科学研究所
Elliptic function solutions of (2+1)-dimensional long wave - Short wave resonance interaction equation via a sinh-Gordon expansion method
Yan, ZY
2004
Source PublicationZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
ISSN0932-0784
Volume59Issue:1-2Pages:23-28
AbstractWith the aid of symbolic computation, the sinh-Gordon equation expansion method is extended to seek Jacobi elliptic function solutions of (2+1)-dimensional long wave-short wave resonance interaction equation, which describe the long and short waves propagation at an angle to each other in a two-layer fluid. As a result, new Jacobi elliptic function solutions are obtained. When the modulus m of Jacobi elliptic functions approaches 1, we also deduce the singular oliton solutions; while when the modulus m --> 0, we get the trigonometric function solutions.
Keywordnonlinear wave equation sinh-Gordon equation Jacobi elliptic function soliton solution
Language英语
WOS Research AreaChemistry ; Physics
WOS SubjectChemistry, Physical ; Physics, Multidisciplinary
WOS IDWOS:000220404900003
PublisherVERLAG Z NATURFORSCH
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19523
Collection系统科学研究所
AffiliationChinese Acad Sci, Key Lab Math Mechanizat, Inst Syst Sci, AMSS, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Yan, ZY. Elliptic function solutions of (2+1)-dimensional long wave - Short wave resonance interaction equation via a sinh-Gordon expansion method[J]. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,2004,59(1-2):23-28.
APA Yan, ZY.(2004).Elliptic function solutions of (2+1)-dimensional long wave - Short wave resonance interaction equation via a sinh-Gordon expansion method.ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,59(1-2),23-28.
MLA Yan, ZY."Elliptic function solutions of (2+1)-dimensional long wave - Short wave resonance interaction equation via a sinh-Gordon expansion method".ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES 59.1-2(2004):23-28.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yan, ZY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yan, ZY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yan, ZY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.